# SDR AWXA200600550

- Difficulty date: February 13, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C22 CHECK DISCOVERED STRING 10L CLIP CRACKED, .375 INCHES, AT BS 663.  MAINTENANCE REMOVED AND REPLACED THE STRINGER TIE CLIP AT STR 10L AND BS 663 IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 6, 7, AND 8.
